MAUDE Adverse Event Report: ARGON MEDICAL DEVICES T-LOK BONE MARROW BIOPSY NEEDLE 8GA X 4IN

ARGON MEDICAL DEVICES T-LOK BONE MARROW BIOPSY NEEDLE 8GA X 4IN
Model Number DBMNJ0804TL
Medical Device Problem Codes Material Twisted/Bent (2981); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/02/2023
Type of Reportable Event Malfunction
Event or Problem Description
The pinch rod from the bone marrow biopsy pack bent during the procedure inside patient's body.The clinician noticed this when the needle assembly was pulled out after the procedure.The patient was unharmed.
 
Additional Manufacturer Narrative
According to the product experience report, there was no sample to be returned.Additionally, no photographic or visual evidence of any kind was provided which would have allowed for the allegation to be reviewed.Without such evidence, this complaint could not be confirmed and determining a definite root cause and corrective action is not possible.If the sample is returned at a future date, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
The sample is indicated as returned.As of the date of this report, the sample has not been evaluated.A follow-up report will be provided once the device has been reviewed.
 
Event or Problem Description
 
Additional Manufacturer Narrative
A review of the batch records confirmed that the product was manufactured according to specification and no deviations or anomalies were found.One opened device was returned for evaluation.Visual inspection found the distal end of the trap-lok bent and the complaint was confirmed.Closer inspection found that the tip of the device looked to be cut twice during manufacturing causing the forks to be weaker than normal.The most likely cause of this issue was due to operator/machine error during manufacturing that resulted in the device not being made to specification.The quality manager of the wheeling facility has been made aware of this issue.We are working on a route forward to determine the best way to ensure this issue does not recur.
 
Event or Problem Description

Brand Name
T-LOK BONE MARROW BIOPSY NEEDLE 8GA X 4IN
Common Device Name
T-LOK BONE MARROW BIOPSY NEEDLE
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek rd
athens TX 75751
Manufacturer Contact
elnaz rahman
1445 flat creek rd
athens, TX 75751
9036759321
MDR Report Key16410280
Report Number0001625425-2023-00971
Device Sequence Number5362836
Product Code KNW
UDI-Device Identifier00886333001514
UDI-Public00886333001514
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K980196
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/25/2023
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDBMNJ0804TL
Device Catalogue NumberDBMNJ0804TL
Device Lot Number11455470
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/07/2023
Supplement Date Received by Manufacturer02/07/2023
02/07/2023
Initial Report FDA Received Date02/21/2023
Supplement Report FDA Received Date03/22/2023
04/25/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/23/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown